MAUDE Adverse Event Report: ROCHE DIAGNOSTICS VANCOMYCIN; RADIOIMMUNOASSAY, VANCOMYCIN

ROCHE DIAGNOSTICS VANCOMYCIN; RADIOIMMUNOASSAY, VANCOMYCIN
Model Number VANCOMYCIN G3
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer replaced the reagent cassette with a new one (lot 574735) due to qc being out.The customer states they have not experienced any further issues since.The last calibration was performed on (b)(6) 2022 met acceptance criteria with no alarms.The investigation noted the signals for the affected cassette were much lower when compared to the previous calibration history.The qc met acceptance criteria prior to the event.The qc was out of range for all levels when the customer reran the qc after the event occurred.The customer declined a field service engineer (fse) visit as they resolved the issue by replacing the affected reagent with a new cassette.
 
Event or Problem Description
There was a complaint of questionable vancomycin results for 4 patients tested with cobas 6000 c501 module serial number (b)(4).The questionable results were reported outside the laboratory.The pharmacist questioned the results which prompted a repeat.The patients¿ samples were repeated for a second time on a different c501 module.Patient 1¿s initial result was < 4.0 ug/ml accompanied by a data flag; the first repeat result was 4.2 ug/ml, the second repeat was 11.1 ug/ml.Patient 2¿s initial and first repeat results were < 4.0 ug/ml accompanied by a data flag; the second repeat was 20.3 ug/ml.Patient 3¿s initial result was < 4.0 ug/ml accompanied by a data flag; the first repeat result had no numerical value but was flagged by a data flag, the second repeat was 19.7 ug/ml.Patient 4¿s initial and first repeat results were < 4.0 ug/ml accompanied by a data flag; the second repeat was 14.6 ug/ml.The customer believes the second repeated result to be correct.

Brand Name
VANCOMYCIN
Common Device Name
RADIOIMMUNOASSAY, VANCOMYCIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13516053
Report Number1823260-2022-00351
Device Sequence Number5311888
Product Code LEH
UDI-Device Identifier04015630934447
UDI-Public04015630934447
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberVANCOMYCIN G3
Device Catalogue Number06779344190
Device Lot Number55134601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown